# SDR QXEA9900547

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 197 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- VERY BRIEF AND INTERMITTENT MASTER WARNING LIGHT ILLUMINATED WITH SMOKE WARNING LIGHT.  BAGGAGE SMOKE DETECTORS TEST OK.  MAINTENANCE REPLACED NR 2 SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
